Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




168 Publications

2012 | Conference Paper | IST-REx-ID: 2903   OA
Edelsbrunner H, Symonova O. The adaptive topology of a digital image. In: IEEE; 2012:41-48. doi:10.1109/ISVD.2012.11
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2941   OA
Dolbilin N, Edelsbrunner H, Musin O. On the optimality of functionals over triangulations of Delaunay sets. Russian Mathematical Surveys. 2012;67(4):781-783. doi:10.1070/RM2012v067n04ABEH004807
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 3127   OA
Quadrianto N, Lampert C, Chen C. The most persistent soft-clique in a set of sampled graphs. In: Proceedings of the 29th International Conference on Machine Learning. Omnipress; 2012:211-218.
View | Download (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3134
Edelsbrunner H, Fasy B, Rote G. Add isotropic Gaussian kernels at own risk: More and more resilient modes in higher dimensions. In: Proceedings of the Twenty-Eighth Annual Symposium on Computational Geometry . ACM; 2012:91-100. doi:10.1145/2261250.2261265
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3331   OA
Kerber M, Sagraloff M. A worst case bound for topology computation of algebraic curves. Journal of Symbolic Computation. 2012;47(3):239-258. doi:10.1016/j.jsc.2011.11.001
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3115
Berberich E, Halperin D, Kerber M, Pogalnikova R. Deconstructing approximate offsets. Discrete & Computational Geometry. 2012;48(4):964-989. doi:10.1007/s00454-012-9441-5
View | Files available | DOI | Download (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 3159   OA
Mileyko Y, Edelsbrunner H, Price C, Weitz J. Hierarchical ordering of reticular networks. PLoS One. 2012;7(6). doi:10.1371/journal.pone.0036715
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 6588   OA
Pausinger F. Elementary solutions of the Bernstein problem on two intervals. Journal of Mathematical Physics, Analysis, Geometry. 2012;8(1):63-78.
View | Download (ext.) | WoS
 
2012 | Journal Article | IST-REx-ID: 2904   OA
Pausinger F. Weak multipliers for generalized van der Corput sequences. Journal de Theorie des Nombres des Bordeaux. 2012;24(3):729-749. doi:10.5802/jtnb.819
View | Files available | DOI
 
2011 | Conference Paper | IST-REx-ID: 3270
Chen C, Kerber M. Persistent homology computation with a twist. In: TU Dortmund; 2011:197-200.
View
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed